# SDR SWAA2022080224889

- Difficulty date: July 1, 2022
- Submitted: August 2, 2022
- Operation: Air carrier
- Aircraft: N494WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33868
- Aircraft time: 59,296 hours, 35,349 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LOWER SURFACE SLAT 7 LOCATED SLAT STATION 322.71 RT WING 2022-372677 / [01] TOOL USED: ET EQUIPMENT P/N: NORTEC 600D; S/N: 60009161631; CAL DUE DATE: 03-DEC-22;[02] REMOVED AND REPLACED L/E SLAT 7 RT WING IAW B737-700 AMM 27-81-21. SEE INDIVIDUAL STEPS SIGN OFF BELOW.;[03] REMOVED AND REPLACED L/E SLAT 7 RT WING IAW B737-700 AMM 27-81-21. RII; SEE INDIVIDUAL STEPS SIGN OFF BELOW.
